# SDR ASAA2023060643493

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 4,566 hours, 1,339 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HISSING AIR SOUND AT 16F EXIT DOOR. GROUNDED - YES. AIR TURNBACK - INSPECTED 16F WINDOW VERIFIED NO STREAKING OR MOISTURE INSPECTED EMERGENCY DOOR PRESSURE SEAL. NO DISCREPANCIES NOTED. PRESSURIZED AIRCRAFT. NO SQUEALS OR LEAKS NOTED. REF B737-9 AMM 52-22-00.
